# SDR GTIA012313

- Difficulty date: December 20, 2001
- Submitted: March 14, 2002
- Operation: Air carrier
- Aircraft: N12536
- Make and model: Doug DC-9-32
- Aircraft serial: 47113
- System (JASC): 5755 · Spoilers
- Part: Panel
- Condition: Warped
- Location: Spoilers
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND RIGHT WING INBOARD FLIGHT SPOILER WARP.  REMOVED RIGHT INBOARD SPOILER PANEL.  INSTALLED RIGHT INBOARD SPOILER PANEL IAW MM DC9 27-61-1.  (M)
